Advanced

Global solutions for quasilinear parabolic problems

Constantin, Adrian LU and Escher, J (2002) In Journal of Evolution Equations 2(1). p.97-111
Abstract
Results on the global existence of classical solutions for quasilinear parabolic equations in bounded domains with homogeneous Dirichlet or Neumann boundary conditions are presented. Besides quasilinear parabolic equations, the method is also applicable to some weakly-coupled reaction-diffusion systems and to elliptic equations with nonlinear dynamic boundary conditions.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
elliptic equations, conditions, dynamic boundary, reaction-diffusion systems, weakly coupled, global solutions, quasilinear parabolic equations
in
Journal of Evolution Equations
volume
2
issue
1
pages
97 - 111
publisher
Birkhaüser
external identifiers
  • wos:000176102600005
  • scopus:0142014510
ISSN
1424-3199
DOI
10.1007/s00028-002-8081-2
language
English
LU publication?
yes
id
15de4834-bb4b-4cfa-88a7-004dccf85a1b (old id 335496)
date added to LUP
2007-08-14 16:44:38
date last changed
2017-01-01 04:26:51
@article{15de4834-bb4b-4cfa-88a7-004dccf85a1b,
  abstract     = {Results on the global existence of classical solutions for quasilinear parabolic equations in bounded domains with homogeneous Dirichlet or Neumann boundary conditions are presented. Besides quasilinear parabolic equations, the method is also applicable to some weakly-coupled reaction-diffusion systems and to elliptic equations with nonlinear dynamic boundary conditions.},
  author       = {Constantin, Adrian and Escher, J},
  issn         = {1424-3199},
  keyword      = {elliptic equations,conditions,dynamic boundary,reaction-diffusion systems,weakly coupled,global solutions,quasilinear parabolic equations},
  language     = {eng},
  number       = {1},
  pages        = {97--111},
  publisher    = {Birkhaüser},
  series       = {Journal of Evolution Equations},
  title        = {Global solutions for quasilinear parabolic problems},
  url          = {http://dx.doi.org/10.1007/s00028-002-8081-2},
  volume       = {2},
  year         = {2002},
}